# SDR NOCA03609

- Difficulty date: June 9, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Part serial: P2791
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED DURING SCHEDULED APU INFLT START APU DID NOT START INFLIGHT.  FLIGHT WAS NOT AN ETOPS FLIGHT.  OAT (-58 C), ALT FL 390, PEAK EGT 20, 3 ATTEMPTS - NO START.  IF START NOT SUCCESSFUL DID APU SHUT DOWN AFTER 95 % ?   NOIF START NOT SUCCESSFUL DID APU START ON THE GROUND ?   YES
